Please use this identifier to cite or link to this item: doi:10.22028/D291-30639
Volltext verfügbar? / Dokumentlieferung
Title: Free Probability Theory
Author(s): Guionnet, Alice
Speicher, Roland
Voiculescu, Dan-Virgil
Language: English
Title: Oberwolfach reports : OWR
Volume: 15
Issue: 4
Startpage: 3147
Endpage: 3215
Publisher/Platform: EMS Publishing House
Year of Publication: 2019
Publikation type: Journal Article
DOI of the first publication: 10.4171/OWR/2018/53
URL of the first publication:
Link to this record: hdl:20.500.11880/28958
ISSN: 1660-8933
Date of registration: 6-Apr-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Roland Speicher
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.